Bounded solutions of affine stochastic differential equations and stability

Aristide Halanay; T. Morozan; C. Tudor

Časopis pro pěstování matematiky (1986)

  • Volume: 111, Issue: 2, page 127-136
  • ISSN: 0528-2195

How to cite

top

Halanay, Aristide, Morozan, T., and Tudor, C.. "Bounded solutions of affine stochastic differential equations and stability." Časopis pro pěstování matematiky 111.2 (1986): 127-136. <http://eudml.org/doc/21637>.

@article{Halanay1986,
author = {Halanay, Aristide, Morozan, T., Tudor, C.},
journal = {Časopis pro pěstování matematiky},
keywords = {affine Ito equations; exponential stability in mean square},
language = {eng},
number = {2},
pages = {127-136},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Bounded solutions of affine stochastic differential equations and stability},
url = {http://eudml.org/doc/21637},
volume = {111},
year = {1986},
}

TY - JOUR
AU - Halanay, Aristide
AU - Morozan, T.
AU - Tudor, C.
TI - Bounded solutions of affine stochastic differential equations and stability
JO - Časopis pro pěstování matematiky
PY - 1986
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 111
IS - 2
SP - 127
EP - 136
LA - eng
KW - affine Ito equations; exponential stability in mean square
UR - http://eudml.org/doc/21637
ER -

References

top
  1. R. Conti, Linear Differential Equations and Control, Academic Press, 1976. (1976) Zbl0356.34007MR0513642
  2. A. Friedman, Stochastic Differential Equations and Applications, vol. 1, Academic Press, 1975. (1975) Zbl0323.60056MR0494490
  3. I. I. Ghikhman V. S. Skorohod, The Theory of Stochastic Processes, vol. 1, Nauka, 1971, (Russian). (1971) 
  4. J. Kurzweil, Invariant manifolds for flows, Proc. Intern. Symp. on Dyn. Systems. Hale & LaSalle eds. Academic Press 1967, 431 - 468. (1967) Zbl0194.12401MR0218698
  5. P. A. Meyer, Processus de Markov, Lecture Notes in Mathematics 26, Springer-Verlag 1967. (1967) Zbl0189.51403MR0219136
  6. T. Morozan, Periodic solutions of affine stochastic differential equations, Preprint INCREST. Zbl0623.60075MR0816728
  7. V. Iu. Prohorov, Convergence of stochastic processes and limit theorems in probability theory, Theor. Prob. Appl. 1 (1956), 157-214 (Russian). (1956) 
  8. L. M. Silverman B. D. O. Anderson, Controllability, Observability and Stability of linear Systems, SIAM Ј. on Control, 6 (1968), 121-130. (1968) Zbl0157.15803MR0233051
  9. W. M. Wonham, On a Matrix Riccati Equation of Stochastic Control, SIAM Ј. on Control 6 (1968), 681-697. (1968) Zbl0182.20803MR0239161

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.